Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
12/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the devices were not available for evaluation.Concomitant device(s): 350-22-23, 4544560 - tibial insert fb sz 3 rt 8mm.350-10-03, 4569052 - ankle sz 3 locking clip.350-02-03, 4609364 - talar implant sz 3 rt.
Event or Problem Description
Approximately 2 years postop the initial right ankle implant, this female patient experienced tibial loosening and was revised.Patient is doing well now.Removal of vantage implant.No other information available as revision was completed out of the clinical study and no study id was available.Device is not returning.